# SDR SWAA2015050139211

- Difficulty date: April 14, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,110 hours, 48,839 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6546452
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER OTBD ACTUATOR ATTACH FITTING CRACKED.  R & R FITTING IAW CMM & DWG.
